Hi. Recently I broke 5 of my ribs, and my collarbone. After a trip to A&E I was assured that there was no lasting damage, however over the course of the week following the incident, I have been fainting for what appears to be no reason. I cannot take deep breaths, laugh, or cough due to the pain of broken ribs. I was wondering if the fainting could be due to a lack of oxygen, or some such thing? This is getting to be quite an inconvenience, as I have fallen down two flights of stairs so far, and into a busy road.
I am 16 years old, female and in good physical condition, currently on no medication, with severe allergies to pain killers such as aspirin. Not sure if any of that makes a difference to anything, but just in case :)
I'd appreciate any help,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.